MathSciNet Relay Station
MathSciNet bibliographic data
MR1360682 30D35 (30D45)
Chen, Huai Hui; Fang, Ming Liang The value distribution of $f\sp nf'$. Sci. China Ser. A 38 (1995), no. 7, 789–798.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement